# SDR A6WA200740633

- Difficulty date: November 16, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FORWARD AND AFT PASSAGE DOOR EDGE MEMBER DAMAGED REPAIRED ON FORWARD AND AFT PASSENGER DOOR EDGE MEMBER IAW CRJ 200 REO 601R-52-11-279 REV NC.  (M)
